# SDR SIMA202202076002

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 13,590 hours, 8,708 cycles
- System (JASC): 2440 · External Power System
- Part: Gpu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXT. GPU BURNING SMELL-C/A-PERFORMED GVI OF INTERNAL AND EXTERNAL GPU CONNECTION IAW SRM 51-10-02. SEE ITEM 2 FOR FURTHER DISCREPANCY
